MathSciNet Relay Station
MathSciNet bibliographic data
MR2165339 60G15 (60G60 60H10 60J60)
Roelly, Sylvie; Thieullen, Michèle Duality formula for the bridges of a Brownian diffusion: application to gradient drifts. Stochastic Process. Appl. 115 (2005), no. 10, 1677–1700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement